# SDR AALA20140323004

- Difficulty date: March 23, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 67,891 hours, 29,194 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW, REPEAT ITEM, CREW REPORTED AFTER TAKEOFF RT LG HAD A RED GEAR LIGHT INDICATION.  GEAR DOOR OPEN LIGHT WAS INITIALLY OFF BUT THEN CAME ON.  TURNED ENG HYD PUMPS ON & BOTH LIGHTS WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED TO DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT MLG LATCH CYLINDER & DOOR ACTUATOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
